# SDR UALA2012090404930

- Difficulty date: August 31, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 41,669 hours, 16,329 cycles
- Engine: Iae V2527A5
- Engine time: 47,734 hours, 19,923 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Condition: Leaking
- Location: Rt Engine
- Part time: 47,734 hours, 19,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM ANGLE GEARBOX MATING FLANGE AT ENGINE, REPLACED ENGINE PER MT71-017.
